MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US GLOBAL AP HUMERAL HD 40X18 ECC; GLOBAL AP IMPLANTS : SHOULDER HUMERAL HEADS

DEPUY ORTHOPAEDICS INC US GLOBAL AP HUMERAL HD 40X18 ECC; GLOBAL AP IMPLANTS : SHOULDER HUMERAL HEADS
Catalog Number 113040610
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 01/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision anatomical tsr dr (b)(6), (b)(6) hospital, (b)(6) 2018.Primary performed by a different surgeon, (b)(6) 2008.Patient complained of 12 months of mild shoulder pain.Shoulder arthroscopy performed 2 weeks ago & glenoid noted to be loose.Pathology notes increased crp & staph.Infection.Surgeon removed glenoid, head and then stem with taper attached, as stem was loose.Synovial tissue & glenoid component sent off by surgeon to be cultured.Implanting new stem, taper and head.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
GLOBAL AP HUMERAL HD 40X18 ECC
Common Device Name
GLOBAL AP IMPLANTS : SHOULDER HUMERAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7233886
Report Number1818910-2018-52546
Device Sequence Number13808987
Product Code HSD
UDI-Device Identifier10603295005698
UDI-Public10603295005698
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K060874
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number113040610
Device Lot NumberB76AP1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/12/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date02/01/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;